# SDR SWAA2021081033305

- Difficulty date: March 20, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Vhf Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** CORROSION** VHF ANTENNA #2 MATING SURFACE AROUND COAXIAL CUTOUT BS727D BL0 WL146 / CORROSION ON # VHF ANTENNA PLATE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. REMOVED AND REPLACED # 2 VHF ANTENNA MOUNTING PLATE PER: SRM 51-40-02 AND BOEING DRAWING 146A7730
